# SDR DLM90030236

- Difficulty date: March 12, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 23,758 hours, 12,602 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD AN AIR TURNBACK.  UPON GEAR RETRACTION, NOSE GEAR MADE A LOUD NOISE AND CONTINUED TO SPIN.  NO GEAR OR GEAR DOOR LIGHTS.  GEAR ALSO VIBRATED.  ONCE AT GATE MAINTENANCE FOUND THE LEFT NOSE GEAR DOOR OPEN.  RESECURED NOSE GEAR DOOR.
